# SDR QXEA200701764

- Difficulty date: November 27, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 15,043 hours, 10,682 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Intermittent
- Location: Anti Ice Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GEG - FLIGHT 2597 - RECEIVED A RIGHT ENGINE DEGRADE CAUTION MESSAGE WHEN TURNING ON THE WING ANTI-ICE.  RETURNED TO THE GATE, MAINTENANCE CHECKED THE MDC FAULT HISTORY AND NOTED T2 A/I RELAY FAILED CLOSED.  COMPLIED WITH FIM TASK 72-00-00-801-804-A01.  CHECKS GOOD, MESSAGE DID NOT COME BACK.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
